MathSciNet Relay Station
MathSciNet bibliographic data
MR2380084 35Q53 (35-04 35Q51)
Xu, Fei Application of Exp-function method to symmetric regularized long wave (SRLW) equation. Phys. Lett. A 372 (2008), no. 3, 252–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement